MathSciNet Relay Station
MathSciNet bibliographic data
MR161904 (28 #5108) 20.08
Oates, Sheila; Powell, M. B. Identical relations in finite groups. J. Algebra 1 1964 11–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement